Sur les C * -algèbres
Bulletin de la Société Mathématique de France, Volume 88 (1960), pp. 95-112.
@article{BSMF_1960__88__95_0,
     author = {Dixmier, Jacques},
     title = {Sur les $C^\ast $-alg\`ebres},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {95--112},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {88},
     year = {1960},
     doi = {10.24033/bsmf.1545},
     zbl = {0124.32403},
     mrnumber = {22 #12408},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1545/}
}
TY  - JOUR
AU  - Dixmier, Jacques
TI  - Sur les $C^\ast $-algèbres
JO  - Bulletin de la Société Mathématique de France
PY  - 1960
DA  - 1960///
SP  - 95
EP  - 112
VL  - 88
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1545/
UR  - https://zbmath.org/?q=an%3A0124.32403
UR  - https://www.ams.org/mathscinet-getitem?mr=22 #12408
UR  - https://doi.org/10.24033/bsmf.1545
DO  - 10.24033/bsmf.1545
LA  - fr
ID  - BSMF_1960__88__95_0
ER  - 
%0 Journal Article
%A Dixmier, Jacques
%T Sur les $C^\ast $-algèbres
%J Bulletin de la Société Mathématique de France
%D 1960
%P 95-112
%V 88
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1545
%R 10.24033/bsmf.1545
%G fr
%F BSMF_1960__88__95_0
Dixmier, Jacques. Sur les $C^\ast $-algèbres. Bulletin de la Société Mathématique de France, Volume 88 (1960), pp. 95-112. doi : 10.24033/bsmf.1545. http://www.numdam.org/articles/10.24033/bsmf.1545/

[1] Bourbaki (N.). - Topologie générale, chap. 9, 2e éd., Hermann, Paris, 1958 (Act. scient. et ind., 1045 ; Éléments de Mathématiques, 8).

[2] Fell (J. M. G.). - The dual spaces of C*-algebras, Trans. Amer. math. Soc. (à paraître). | Zbl

[3] Fell (J. M. G.). - C*-algebras with smooth dual, Illinois J. of Math. (à paraître). | Zbl

[4] Fell (J. M. G.). - The structure of algebras of operator fields (à paraître). | Zbl

[5] Jacobson (N.). - The radical and semi-simplicity for arbitrary rings, Amer. J. Math., t. 67, 1945, p. 300-320. | MR | Zbl

[6] Kadison (R. V.). - Irreducible operator algebras, Proc. Nat. Acad. Sc. U.S.A., t. 43, 1957, p. 273-276. | MR | Zbl

[7] Kaplansky (I). - The structure of certain operator algebras, Trans. Amer. math. Soc., t. 70, 1951, p. 219-255. | MR | Zbl

[8] Kaplansky (I). - Groups with representations of bounded degree, Canadian J. Math., t. 1, 1949, p. 105-112. | MR | Zbl

[9] Neumann (J. Von). - On infinite direct products, Compositio Math., t. 6, 1938, p. 1-77. | JFM | Numdam | Zbl

[10] Rosenberg (A.). - The number of irreducible representations of simple rings with no minimal ideals, Amer. J. Math., t. 75, 1953, p. 523-530. | MR | Zbl

[11] Segal (I. E.). - Irreducible representations of operator algebras, Bull. Amer. math. Soc., t. 53, 1947, p. 73-88. | MR | Zbl

Cited by Sources: